MathSciNet Relay Station
MathSciNet bibliographic data
MR577744 13D03 (13H10)
Ragusa, Alfio On openness of $H\sb{n}$-locus and semicontinuity of $n$th deviation. Proc. Amer. Math. Soc. 80 (1980), no. 2, 201–209.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement